Jump to content

Brucie: Swaying, Loss of balance,


Brucie

Recommended Posts

I will try to make this short but detailed and organized. I took 300-600mg of KSM-66 Ashwagandha for about 1.5 years. I had an acute withdrawal and am now having post acute withdrawal.

 

Ashwagandha performs like lorazepam. It has a antidepressant effect comparable to imipramine, a tricyclic. It also mimics GABA. This is according to the link here:

ksm66ashwagandhaa.com/wp-content/uploads/2018/04/Digital-Magazine-Adaptogenic-Power-for-a-Healthy-Lifestyle.pdf?%3E


Acute withdrawal (5.5 weeks):

muscle twitching, dizziness, tingling limbs, numbness is feet, rapid heart rate, chest pains, palpitations, extreme euphoria when exposed to multiple toxic chemicals, pills, allergens, and food.

 

PAWS or PWS (from week 5 until now):

Most of the old symptoms ended and left me with new symptoms. Mainly I have severe swaying and loss of balance. The triggers are the same tho It feels like I’m floating up, down, and side to side. I have still have slight muscle twitching, slight tinnitus, some palpitations, slightly increased heart rate. This has been happening for 7 weeks and nothing has gotten better of worse for the last 4-5 weeks. No “windows” yet.

 

I have had tons of tests, imaging, and blood work. Dozens and dozens of hospital visits but found nothing remarkable. Doctors just try to give me benzos or antipsychotics, but I refuse them because I was misdiagnosed a couple times and I don’t want to mess with my brain chemistry anymore. I understand the incentive to write prescriptions unfortunately. My psychiatrists do believe in withdrawals from neuroleptic drugs, but the only thing they can offer me is more medicine.

 

I did not take the Ashwagandha for anxiety or depression; I took it to try to increase testosterone. I’m 25 and was very active before 13 weeks ago.

 

The reason I quit cold turkey was because one day I took an Adderall and oh boy. That was very scary. It felt like serotonin syndrome. I spent a day in the hospital after that. I quit taking all supplements or anything at that point. That may have contributed to neurological sensitization and hyper-reactivity. It was easily rekindled from then on.

 

This overstimulation is easily rekindled. One day during the first couple weeks I was painting walls inside. At that moment I immediately went to the hospital for hallucinations, rapid heart rate, euphoria, dizziness etc. From then on the over stimulation rekindled easily to other fumes such as detergents and cleaners. This got better after 6 weeks but I still become very off balance from walking into a store or using fragrances.

 

I was being overstimulated from eating too quickly or too much for 3-4 weeks and then I had a extraordinary incident with a food allergy. I’m allergic to almonds and soy and I accidentally ate a contaminated food. That produced a sever super sensitivity and food now easily rekindles the overstimulation. For the last 9 weeks I’ve only been able to eat potatoes, oats, and grains. I get severely off balance every time I eat or drink water.

 

At one point I was given an Allegra allergy pill for dizziness and that just about caused cardiac arrest. I tried a meclazine (antipsychotic for motion sickness) and that caused the same symptoms but only for about an hour.

 

Thankfully I haven’t had depression, zaps, anxiety, insomnia or some other psychological problems.

 

Has anyone else had this sort of loss of balance or swaying?? Would you please comment and tell me how long it lasted??


February 2020 -June 2021:

300-600mg KSM-66 Ashwagandha

Link to comment
  • Moderator

Welcome to SA @Brucie,

 

I am so sorry you are dealing with so many issues related to ashwagandha. We don't really have much experience here with that specific drug but you are welcome to browse around and see what learning you can take from the various topics. In terms of withdrawal from ADs after cold turkey-ing 3 months is a relatively short time and if this is similar to ADs you should be slowly seeing some recovery but I don't know how long that would take. 

 

Supersensitivity to supplements is a known thing with withdrawal as well. 

 

I hope that things get better for you soon. Try to keep it simple and stable, don't experiment with more drugs and supplements (incl. alcohol, weed, caffeine etc.)

 

 

I am not a doctor and this should not be considered medical advice. You can use the information provided in whatever way you want and all decisions on your treatment are yours. 

 

If you would like to get a response from me directly please type @Onmyway some place in your message so I get notified of your post. I am not able to follow all of the threads all the time.

 

Aug  2000 - July 2003 (ct, 4-6 wk wd) , citalopram 20 mg,  xanax prn, wellbutrin for a few months, trazodone prn 

Dec 2004 - July 2018 citalopram 20 mg, xanax prn (rarely used)

Aug 2018 - citalopram 40 mg (self titrated up)

September 2018 - January 2019 tapered citalopram - 40/30/20/10/5 no issues until a week after reaching 0

Feb 2019 0.25 xanax - 0.5/day (3 weeks) over to klonopin 0.25 once a day to manage severe wd

March 6, reinstated citalopram 2.5 mg (liquid), klonopin 0.25 mg for sleep 2-3 times a week

Apr 1st citalopram 2.0 mg (liquid), klonopin 0.25 once a week, 

citalopram (liquid) 4/14/19 -1.8 mg, 5/8/19 - 1.6 mg,  7/27/19 -1.5 mg,  8/15/19 - 1.35, 2/21/21 - 1.1 (smaller drops in between), 6/20/21 - 1.03 mg, 8/7/21- 1.025, 8/11/21 - 1.02, 8/15/21 - 1.015, 9/3/21 - 0.925 (fingers crossed!), 10/8/21 - 0.9, 10/18/21 - 0.875, 12/31/21 - 0.85, 1/7/22 - 0.825, 1/14/22 - 0.8, 1/22/22 - 0.785

 

Supplements: magnesium citrate and bi-glycinate

 

Link to comment

@Onmyway Thank you. It will be years and years if I ever take another medication or use alcohol/cannabis. I consider myself very fortunate to be alive. I can’t take a single moment for granted. This site has very relevant testimonies. I’m glad so many others did not just give up when it felt like no way out.

Link to comment
  • getofflex changed the title to Brucie: Swaying, Loss of balance,

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy